MAUDE Adverse Event Report: ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE
Model Number SYNERGYRF¿ CONSOLE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/08/2024, it was reported by a distributor via sems-(b)(4) that an ar-9800 synergy rf console burned.This occurred during a procedure.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
Probe harness.This evaluation determined that the reported event most likely occurred due to a defective probe harness.
 
Event or Problem Description
On 08/28/2024 additional information was received by a distributor via email who stated that the event date was 08/07/2024.The procedure performed was a knee arthroscopy.While in use the console had a burning smell and emitted some smoke.No other devices were plugged into the console.It did not give any kind of alarm.There were no injuries.No photos or video were taken.

Brand Name
SYNERGYRF¿ CONSOLE
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20127442
Report Number1220246-2024-07343
Device Sequence Number14228438
Product Code GEI
UDI-Device Identifier00888867142473
UDI-Public00888867142473
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGYRF¿ CONSOLE
Device Catalogue NumberAR-9800
Device Lot Number15020306
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown